# SDR AWXA200201180

- Difficulty date: December 10, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 42,729 hours, 19,562 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 22 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING INSPECTION BROKEN WIRES WERE FOUND ON THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 22 L/H. MAINTENANCE REPAIRED EMERGENCY ESCAPE PATH LIGHT WIRES AT SEAT ROW 22 L/H, OPERATIONAL CHECK GOOD.
